# SDR SWI2025F00182

- Difficulty date: January 9, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED AT R/H FLOOR SILL AT APPROX. FS310-FS319 NEXT TO FWD GALLEY MOUNTING ANGLE (NUTPLATE HOLE) MX# 29445766     (C-CHECK RO 2/27/2025)    REPLACED RH FLOOR SILL P/N: 601R31148-79 AT APPROX. FS310 - FS319 REF CRJ200 SRM 51-42-06 ,CRJ 200 SRM 51-42-13 AND DWG# 601R31148 REV AC. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
